# SDR AALA202311022285

- Difficulty date: September 4, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER FITTING IN THE RIGHT-HAND SIDE AFT GALLEY AREA LOCATED BETWEEN FR 66 AND FR 68 AT STR 23R. REPLACED CENTER FITTING PER SRM 51-42-11-801.
